# SDR ZZDA2010642

- Difficulty date: December 20, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N353AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR GIRT BAR RETAINER WILL NOT GRIP GIRT BAR.  ADJUSTED FWD GIRT BAR RETAINER ON R1 DOOR SLIDER IAW B737 MM 25-60.
